# SDR DHL2007783505

- Difficulty date: June 6, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981457075
- Condition: Corroded
- Location: Bs 905e-950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BETWEEN BS 950E AND 950F, STRINGER 28L HAS CORROSION AT OUTBD BOTTOM FLANGE.  CUT OUT DAMAGED STR 28L STA 950D PLUS 10 TO 950F PLUS 10 AS REQUIRED IAW B727 SRM 53-10-3, FIG 1.  FABRICATED STRINGER REPAIR 2 EACH MATERIAL USED BAC1498-145-7075T6, DIM 19.25 LONG AND 18.75 LONG AND 3 EACH REPAIR SPLICES MATERIAL USED BAC1498-131-7075T6, DIM 13.25, 13.75 AND 14 LONG IAW B727 SRM 53-10-2, FIG 9 AND 53-10-3, FIG 1.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2, 51-30-2 AND 53-10-2, FIG 9.
